# SDR AALA202212080773

- Difficulty date: December 4, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 69,248 hours, 26,389 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3659
- Condition: Contaminated
- Location: Zone 100
- Part time: 34,044 hours, 21,172 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELL OF DIRTY SOCKS DURING DESCENT.  MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202212070773: MAINTENANCE ACCOMPLISHED SMOKE/ODOR / FUMES TROUBLE SHOOTING TASK CARDS 26L00021001, 26L00021002 AND FOUND THE APU AIR INTAKE PLENUM SATURATED WITH OIL. CLEANED APU AIR INTAKE PER TASK CARD 26T31049006. ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARDS 26L00021004 AND 26L00021013. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTE.
